Alert archive / Alabama / Freeze Warnings in 2016
Freeze Warning 1, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Nov 20, 2016, 3:30 AM CST for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi. It took effect at Nov 21, 2016, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2016, 3:30 AM CST (09:30 UTC)
- In effect from
- Nov 21, 2016, 12:00 AM CST
- Expired
- Nov 21, 2016, 7:46 AM CST
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2648 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
065 WWUS74 KMOB 200930 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 330 AM CST SUN NOV 20 2016 ...FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS ALL INLAND AREAS EARLY MONDAY AND TUESDAY MORNING... .HIGH PRESSURE SETTLES INTO THE REGION...RESULTING IN CLEAR SKIES AND LIGHT WINDS SUNDAY NIGHT AND MONDAY NIGHT. THESE CONDITIONS WILL ALLOW FOR SIGNIFICANT RADIATIONAL COOLING TO OCCUR AND TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING ACROSS MOST INLAND AREAS EARLY MONDAY MORNING AND TUESDAY MORNING. ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-078-079-201730- /O.UPG.KMOB.FZ.A.0001.161121T0600Z-161121T1400Z/ /O.NEW.KMOB.FZ.W.0001.161121T0600Z-161121T1400Z/ /O.NEW.KMOB.FZ.A.0002.161122T0600Z-161122T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-ESCAMBIA INLAND- SANTA ROSA INLAND-OKALOOSA INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... BRANTLEY...LUVERNE...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...CITRONELLE...SARALAND...STOCKTON...CENTURY...MOLINO... WALNUT HILL...JAY...MILTON...CRESTVIEW...WAYNESBORO...BEAUMONT... NEW AUGUSTA...RICHTON...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 330 AM CST SUN NOV 20 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. * TEMPERATURE...RANGING FROM 26 TO 32 DEGREES * IMPACTS...PROTECT SENSITIVE OUTDOOR VEGETATION AND ANIMALS WHEN FREEZING TEMPERATURES OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ263-264-201730- /O.UPG.KMOB.FZ.A.0001.161121T0600Z-161121T1400Z/ /O.NEW.KMOB.FZ.W.0001.161121T0600Z-161121T1400Z/ MOBILE CENTRAL-BALDWIN CENTRAL- INCLUDING THE CITIES OF...MOBILE...PRICHARD...THEODORE... BAY MINETTE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT 330 AM CST SUN NOV 20 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...RANGING FROM 26 TO 32 DEGREES * IMPACTS...PROTECT SENSITIVE OUTDOOR VEGETATION AND ANIMALS WHEN FREEZING TEMPERATURES OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
042 WWUS74 KMOB 201715 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1115 AM CST SUN NOV 20 2016 ...FREEZING TEMPERATURES WILL IMPACT ALL INLAND AREAS EARLY MONDAY AND POSSIBLY AGAIN TUESDAY MORNING... .HIGH PRESSURE WILL SETTLE INTO THE REGION...RESULTING IN CLEAR SKIES AND LIGHT WINDS TONIGHT AND MONDAY NIGHT. THESE CONDITIONS WILL ALLOW FOR SIGNIFICANT RADIATIONAL COOLING TO OCCUR AND TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING ACROSS MOST INLAND AREAS EARLY MONDAY MORNING AND TUESDAY MORNING. ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-078-079-210100- /O.CON.KMOB.FZ.W.0001.161121T0600Z-161121T1400Z/ /O.CON.KMOB.FZ.A.0002.161122T0600Z-161122T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-ESCAMBIA INLAND- SANTA ROSA INLAND-OKALOOSA INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... BRANTLEY...LUVERNE...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...CITRONELLE...SARALAND...STOCKTON...CENTURY...MOLINO... WALNUT HILL...JAY...MILTON...CRESTVIEW...WAYNESBORO...BEAUMONT... NEW AUGUSTA...RICHTON...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1115 AM CST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... * TEMPERATURE...RANGING FROM 25 TO 30 DEGREES TONIGHT AND AROUND 30 MONDAY NIGHT. * IMPACTS...PROTECT SENSITIVE OUTDOOR VEGETATION AND ANIMALS WHEN FREEZING TEMPERATURES OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ263-264-210100- /O.CON.KMOB.FZ.W.0001.161121T0600Z-161121T1400Z/ MOBILE CENTRAL-BALDWIN CENTRAL- INCLUDING THE CITIES OF...MOBILE...PRICHARD...THEODORE... BAY MINETTE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT 1115 AM CST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... * TEMPERATURE...RANGING FROM 27 TO 32 DEGREES. * IMPACTS...PROTECT SENSITIVE OUTDOOR VEGETATION AND ANIMALS WHEN FREEZING TEMPERATURES OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
907 WWUS74 KMOB 210855 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 255 AM CST MON NOV 21 2016 ...FREEZING TEMPERATURES WILL IMPACT MANY INLAND AREAS LATE TONIGHT AND EARLY MONDAY MORNING AND AGAIN LATE MONDAY NIGHT THROUGH EARLY TUESDAY MORNING... ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-078-079-211700- /O.UPG.KMOB.FZ.A.0002.161122T0600Z-161122T1400Z/ /O.NEW.KMOB.FZ.W.0002.161122T0600Z-161122T1400Z/ /O.CON.KMOB.FZ.W.0001.000000T0000Z-161121T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-ESCAMBIA INLAND- SANTA ROSA INLAND-OKALOOSA INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... BRANTLEY...LUVERNE...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...CITRONELLE...SARALAND...STOCKTON...CENTURY...MOLINO... WALNUT HILL...JAY...MILTON...CRESTVIEW...WAYNESBORO...BEAUMONT... NEW AUGUSTA...RICHTON...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 255 AM CST MON NOV 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...RANGING FROM MID 20S TO LOWER 30S. * IMPACTS...PROTECT SENSITIVE OUTDOOR VEGETATION AND ANIMALS WHEN FREEZING TEMPERATURES ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ263-264-211400- /O.CON.KMOB.FZ.W.0001.000000T0000Z-161121T1400Z/ MOBILE CENTRAL-BALDWIN CENTRAL- INCLUDING THE CITIES OF...MOBILE...PRICHARD...THEODORE... BAY MINETTE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT 255 AM CST MON NOV 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TEMPERATURES...RANGING FROM MID 20S TO LOWER 30S. * IMPACTS...PROTECT SENSITIVE OUTDOOR VEGETATION AND ANIMALS WHEN FREEZING TEMPERATURES OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
405 WWUS74 KMOB 211346 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 746 AM CST MON NOV 21 2016 ...THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED AS TEMPERATURES ACROSS THE AREA HAVE RISEN RAPIDLY WITH UNABATED SUNSHINE AND A VERY DRY AIRMASS. A FREEZE WARNING CONTINUES FOR TONIGHT THROUGH EARLY TUESDAY MORNING FOR MANY INLAND AREAS... ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-078-079-212200- /O.CAN.KMOB.FZ.W.0001.000000T0000Z-161121T1400Z/ /O.CON.KMOB.FZ.W.0002.161122T0600Z-161122T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-ESCAMBIA INLAND- SANTA ROSA INLAND-OKALOOSA INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... BRANTLEY...LUVERNE...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...CITRONELLE...SARALAND...STOCKTON...CENTURY...MOLINO... WALNUT HILL...JAY...MILTON...CRESTVIEW...WAYNESBORO...BEAUMONT... NEW AUGUSTA...RICHTON...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 746 AM CST MON NOV 21 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST TUESDAY... ...FREEZE WARNING FOR THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE WARNING. * TEMPERATURES...RANGING FROM MID 20S TO LOWER 30S. * IMPACTS...PROTECT SENSITIVE OUTDOOR VEGETATION AND ANIMALS WHEN FREEZING TEMPERATURES ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ263-264-211500- /O.CAN.KMOB.FZ.W.0001.000000T0000Z-161121T1400Z/ MOBILE CENTRAL-BALDWIN CENTRAL- INCLUDING THE CITIES OF...MOBILE...PRICHARD...THEODORE... BAY MINETTE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT 746 AM CST MON NOV 21 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE WARNING. THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED AS TEMPERATURES ACROSS THE AREA HAVE RISEN RAPIDLY WITH UNABATED SUNSHINE AND A VERY DRY AIRMASS. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 19, 11:39 PM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Nov 19, 11:39 PM CST, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1139 PM CST Sat Nov 19 2016
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
06Z issuance...VFR conditions through the period. Light northerly
flow tonight becoming light to moderate in strength Sunday afternoon,
with the best chance for gusty winds near the coast. /49
&&
.PREV DISCUSSION... /issued 353 PM CST Sat Nov 19 2016/
NEAR TERM /Now Through Sunday/...The surface cold front continues
to push well to the east of our area this afternoon, as high pressure
over the Plains states builds eastward into the Mississippi Valley
and Gulf Coast region. A cool but very dry airmass has spread into
our forecast area in the wake of the frontal passage this afternoon
along gusty northwest to north winds. The surface high pressure
center will continue to build eastward into the Mississippi Valley
region tonight, with the ridge axis extending into the Southeast
States and Gulf of Mexico. A very dry deep layer airmass underneath
northwesterly flow aloft will keep skies clear across the region
tonight, and winds should subsequently decrease over interior areas
as the pressure gradient relaxes somewhat. The dry airmass, along
with clear skies and decreasing wind speeds will set the stage for a
cold night across much our interior. Lows are generally forecast to
range from 33 to 35 along and north of Interstate 10. However, a few
of the typically colder/low lying spots in our area could briefly dip
to 31-32 overnight. Given the expected brief/fairly spotty nature of
such occurrences, we have issued a Special Weather Statement to
highlight this potential. Lows closer to the coast/beaches are
forecast to range from the upper 30s to lower 40s where wind speeds
stay a little more elevated.
Dry northwest flow aloft will persist Sunday on the northeastern
periphery of an upper level ridge of high pressure building from
south TX into the western Gulf of Mexico. Surface high pressure
will meanwhile build east into the Tennessee Valley and Central Gulf
Coast region. Sunny skies are expected along with continued cool and
very dry conditions. Highs Sunday afternoon should range from around
60 over interior areas to the lower to mid 60s near the coast. /21
SHORT TERM /Sunday night Through Tuesday night/...Upper level
energy digging south over the western Conus works against an upper
low situated over New England to slowly ease an upper ridge over the
Plains east, closer to the Mississippi River. This slowly shifts
cold surface high pressure east of the Mississippi River and keep
the FA under cool northerly flow. With winds over the land potion of
the FA settling as the surface high moves over the Mississippi
river, when coupled with clear skies, good radiational cooling kicks
in and am expecting the majority of the FA (outside of coastal zones
and localities adjacent to large inland bodies of water) to see the
first freezing temps of the year. Lows in the mid 20s to low 30s
inland, upper 30s along the coast expected Sunday night. The dry
airmass and clear skies will allow good daytime heating for Monday,
with seasonable highs in the mid to upper 60s expected. The first
freeze watch has been issued for the majority of the fa. At this
point, have not adjusted it temporally or areally, leaving these
adjustments for later forecasts, closer to the actual event.
Monday night through Tuesday night begins a period of transition, as
the western upper energy pushes east. This energy gets a northeast
push from the slow to shift upper ridge over the eastern Conus. This
energy pushes a weakening surface front towards the fa. By sunrise
Wednesday, guidance is consistent in advertising the weakening front
starting to approach the Mississippi Delta. With the western energy
pushing the upper ridge east, the surface ridge just east of the
Mississippi River Monday evening moves to over the Mid Atlantic
region. This will bring back onshore flow, and moisture, to the FA
beginning Monday night to western portions of the fa, and the entire
FA Tuesday. With the southerly flow kicking in late Monday night,
another night of clear skies and light winds will allow for
overnight temps to drop to or below freezing (mid 20s northeast to
low 30s closer to the coast) over most of the fa. Tueday, as warm,
moist southerly flow affects the entire fa, 70s return, with the fa
seeing low 70s. Tuesday night, with moisture levels creeping upward
and helping to limit the previous nights' good radiational cooling,
especially over western portions of the fa, overnight lows ranging
from mid 40s northeast to mid 50s southwest expected. /16
LONG TERM /Wednesday Through Saturday/...The medium range guidance
begins to diverge Wednesday. The GFS is advertising a stronger push
from this first round of upper energy moving over the PLains and
heading towards the Northeast, pushing the front over the FA late
Wednesday through Wednesday night before stalling the front over the
northern Gulf Thursday. The latest 12z ECMWF has diverged from its
00z run, advertising this first energy weakening enough to stall the
front northwest of the fa before a second round of shortwave energy
moving over the Plains pushes the the weak front over the fa later
Thursday night through Friday before stalling if over the northern
Gulf Friday night. Have at this point went with a 12z GFS/00Z ECMWF
forecast, with the weakening front (read decreasing PoPs with the
front as it crosses the FA) crossing the FA late Wednesday through
Wednesday night. At this point, am hard pressed to go above a chance
with the rain. With no instability indicated in the model soundings,
no thunder with the rainshowers is expected. Temps remain above
seasonal through the extended, with a lack of cold air behind the
weakening front. /16
MARINE...Strong northerly winds will continue across the marine area
tonight as high pressure continues to build into the northern Gulf
behind the cold front which pushed across the region this morning.
Sustained wind speeds of 20-25 knots will continue, along with
frequent gusts around 30 knots. While an occasional gust to near Gale
Force cannot be entirely ruled out offshore tonight, overall
occurrence should be brief, so will Small Craft Advisory headlines in
effect. In terms of timing, winds should begin to subside over most
protected waters after midnight (with the exception of Lower Mobile
Bay and the Mississippi sound), so will keep the timing of the SCA
for those locations until midnight, while allowing the SCA to persist
through noon Sunday for the offshore marine zones, including Lower
Mobile Bay and the MS Sound. Seas remain elevated between 4-6 feet
nearshore and 6-8 feet offshore tonight before gradually subsiding
into Sunday. Offshore flow persists into Monday afternoon, before
becoming east to southeast Monday night into Tuesday as high pressure
builds into the Southeast states. /21
FIRE WEATHER...A Red Flag Warning continues for interior Southeast
MS and Southwest AL until 6 PM CST where minimum RH values of 20-23
percent and elevated northerly winds continue. Winds subside this
evening and will be much lighter Sunday. However, the airmass remains
very dry Sunday and Monday afternoons with minimum RH values as low
as 15 to 20 percent. A Fire Weather Watch continues Sunday for the
western FL Panhandle, where several hours of critically low RH and
ERC values may warrant Red Flag headlines for Sunday afternoon. /21
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Watch from late Sunday night through Monday morning for
ALZ051>060-261>264.
FL...Freeze Watch from late Sunday night through Monday morning for
FLZ201-203-205.
Fire Weather Watch from 10 AM CST Sunday through Sunday
afternoon for FLZ201>206.
MS...Freeze Watch from late Sunday night through Monday morning for
MSZ067-075-076-078-079.
GM...Small Craft Advisory until noon CST Sunday for GMZ631-632-650-
655-670-675.
Small Craft Advisory until midnight CST tonight for GMZ630-
633>635.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 19, 5:34 AM CST, 21 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 534 AM CST SAT NOV 19 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-201145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 534 AM CST SAT NOV 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT MOVING ACROSS THE AREA THIS MORNING WILL CREATE PERIODS OF GUSTY NORTHERLY WINDS THROUGHOUT THE DAY. TEMPERATURE'S TONIGHT WILL DROP INTO THE MID TO UPPER 30S WITH ISOLATED POCKETS OF FREEZING TEMPERATURES POSSIBLE. THERE IS A CHANCE OF ENHANCED FIRE DANGER TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED AT ALL BUT COASTAL ZONES SUNDAY NIGHT...EARLY MONDAY MORNING. TAKE THE PROPER PRECAUTIONS TO PROTECT SENSITIVE VEGETATION AND OUTDOOR PETS. THERE IS A CHANCE OF ENHANCED FIRE DANGER ON SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-201145- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 534 AM CST SAT NOV 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT MOVING ACROSS THE MARINE AREA THIS MORNING WILL PRODUCE STRONG NORTHERLY WINDS AND CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE AREA THROUGH SUNDAY MORNING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 3:30 AM CST | Freeze Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 23 hr |
| Nov 20, 2:14 AM CST | Fire Weather Watch | MOB | Escambia, Okaloosa, Santa Rosa | 25 hr |
| Nov 20, 2:14 AM CST | Red Flag Warning | MOB | Escambia, Okaloosa, Santa Rosa | 15 hr |
Nearby
Freeze Warnings in Alabama, 2016Freeze Warnings in Mississippi, 2016Freeze Warnings in Florida, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.